Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AcneWar

Working out and redness

Recommended Posts

I've noticed that after working out, my red-marks are much more red. I'm on my last month of Accutane, and I'm hoping for this redness to fade away. Will this eventually happen? Is the redness a side-effect of Accutane? Has anyone else experienced this increase in the intensity of the redness?

Share this post


Link to post
Share on other sites

YES! Also after a hot bath - and I'm very fond of my ridiculously hot bubble baths. I do think it would subside after the course though, although my skin/redmarks have always been slightly more redder and pronounced after I exercise or whatever. Redness and flushing is a typical side-effect of accutane anyway!

Share this post


Link to post
Share on other sites

The redness is a side effect and it goes away when you are finished. I noticed to as well after I had been working out, the red marks were way worse than normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×